Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (3): 529-534.

Previous Articles     Next Articles

Bounded Weak Solutions to an Elliptic Equation with Lower Order Terms and Degenerate Coercivity

Zhongqing Li1,*(),Wenjie Gao2   

  1. 1 School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550025
    2 School of Mathematics, Jilin University, Changchun 130012
  • Received:2017-12-15 Online:2019-06-26 Published:2019-06-27
  • Contact: Zhongqing Li
  • Supported by:
    the NSFC(11401252);the Scientific Research Foundation for the Introduction of Talent in GUFE(2018YJ26)


A boundary value problem to a class of elliptic equations with lower order terms and degenerate coercivity is studied in this paper. With help of De Giorgi iterative technique and Boccardo-Brezis's test function, the L estimate to weak solutions of the problem is obtained. Based upon the uniform L bound, the existence of bounded solution is proved.

Key words: Elliptic equations, Degenerate coercivity, Lower order terms, L regularity

CLC Number: 

  • O175.8